# SDR SWAA2019011728586

- Difficulty date: December 20, 2018
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE WIGGLE PLATE CRACKED AT ORSS 261.  R&R WIGGLE PLATE IAW SRM & DWG.
